# SDR SWIA200312650

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,822 hours, 25,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EXIT ROW 9 OVERHEAD BIN MOUNTED EMERGENCY EXIT LIGHT SIGN INOPERATIVE.  REPAIRED WIRE TERMINAL IN OVERHEAD.  OPS CHECKS OKAY.
